CSpace
具非线性增长率的单种群时滞扩散系统的持续生存性英文
杨霞1; 陈菊芳2; 黄安1; 韩新焕1; 陈兰荪3
2000
Source Publication兰州大学学报自然科学版
ISSN0455-2059
Volume36Issue:2Pages:13
Abstract讨论了一类具非线性增长率单种群时滞扩散系统.首先利用微分不等式证明了系统存在一个最终有界区域,进而给出了保证系统持续生存的充分条件.其次通过构造一类Liapunov函数,证明了在一定条件下,系统存在一个全局吸引的正周期解.从而得出结论:扩散系统不影响种群的持续生存性及正周期解的存在性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39027
Collection中国科学院数学与系统科学研究院
Affiliation1.石河子大学
2.陕西师范大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
杨霞,陈菊芳,黄安,等. 具非线性增长率的单种群时滞扩散系统的持续生存性英文[J]. 兰州大学学报自然科学版,2000,36(2):13.
APA 杨霞,陈菊芳,黄安,韩新焕,&陈兰荪.(2000).具非线性增长率的单种群时滞扩散系统的持续生存性英文.兰州大学学报自然科学版,36(2),13.
MLA 杨霞,et al."具非线性增长率的单种群时滞扩散系统的持续生存性英文".兰州大学学报自然科学版 36.2(2000):13.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[杨霞]'s Articles
[陈菊芳]'s Articles
[黄安]'s Articles
Baidu academic
Similar articles in Baidu academic
[杨霞]'s Articles
[陈菊芳]'s Articles
[黄安]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杨霞]'s Articles
[陈菊芳]'s Articles
[黄安]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.